Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 487571, 10 pages
http://dx.doi.org/10.1155/2014/487571
Research Article

Analytical Solutions for the Elastic Circular Rod Nonlinear Wave, Boussinesq, and Dispersive Long Wave Equations

1School of Science, Chang’an University, Xi’an 710064, China
2School of Science, Xi’an University of Architecture and Technology, Xi’an 710055, China

Received 31 December 2013; Revised 23 March 2014; Accepted 25 March 2014; Published 22 April 2014

Academic Editor: Michael Meylan

Copyright © 2014 Shi Jing and Yan Xin-li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi Jing and Yan Xin-li, “Analytical Solutions for the Elastic Circular Rod Nonlinear Wave, Boussinesq, and Dispersive Long Wave Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 487571, 10 pages, 2014. https://doi.org/10.1155/2014/487571.